# SDR TWAA9745001

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bolt
- Part number: NAS6205019
- Condition: Worn
- Location: Rudder Tab
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STL - FLT 810 - DURING DESCENT, CREW REPORTED LOSS OF RUDDER CONTROL.  INVESTIGATION OF LOSS OF RUDDER CONTROL REVEALED A WORN BOLT, MFG PN NAS6205019, IN THE RUDDER TAB CONTROL ROD.  REMOVED AND REPLACED WORN BOLT.  FUNCTIONAL CHECK NORMAL.  (X)
